MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 100D2
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon (b)(4).However, it was not possible to assess the complaint.Unfortunately, the defective unit was not kept for inspection and the lot number was not given by the client.Therefore, the evaluation of the detected defect was not possible.
 
Event or Problem Description
Patient's chemotherapy ordered for 3750 mg to infuse over 46 hours using a dosi-fuser 100 at 1.9 ml/hr.Patient was seen to have infuser discontinued and it was noted it had not infused completely.The patient's port was flushed without difficulty and the infuser was reconnected.The patient returned the next day and the infuser was reconnected.The patient returned the next day and the infuser remained half full.The port was flushed again without difficulty.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7540766
Report Number9611707-2018-00007
Device Sequence Number19307632
Product Code MEB
UDI-Device Identifier08436020763861
UDI-Public08436020763861
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100D2
Device Catalogue NumberL25915-100D2-USA
Device Lot NumberUNK.
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1